Angel' s town

Smith, P. D. (1999) Angel' s town. American Journal of Sciology, 104 4: 1228-1230.


Author Smith, P. D.
Title Angel' s town
Journal name American Journal of Sciology   Check publisher's open access policy
ISSN 0002-9602
Publication date 1999
Sub-type Review of book, film, TV, video, software, performance, music etc
DOI 10.1086/210157
Volume 104
Issue 4
Start page 1228
End page 1230
Total pages 3
Place of publication Chicago
Publisher University of Chicago Press
Collection year 1999
Language eng
Subject C4
370100 Sociology
750308 National identity
Q-Index Code C4

Document type: Journal Article
Sub-type: Review of book, film, TV, video, software, performance, music etc
Collection: School of Social Science Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Access Statistics: 30 Abstract Views  -  Detailed Statistics
Created: Tue, 10 Jun 2008, 14:07:43 EST